H-E-B Ibuprofen PM Pain Reliever And Nighttime Sleep Aid Caplets

H-E-B Ibuprofen PM Pain Reliever And Nighttime Sleep Aid Caplets

H-e-b

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Ibuprofen and diphenhydramine citrate tablets, 200 mg/38 mg. Pain reliever (NSAID/nighttime sleep-aid. Coated caplets (capsule-shaped tablets). Gluten free. Compare to Advil PM active ingredients (This product is not manufactured or distributed by Wyeth Consumer Healthcare
...more >>

Always refer to the actual package for the most accurate information